# SDR CA140702015

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,347 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 2 HRS FROM DESTINATION A NOTICEABLE ELECTRICAL ODOR WAS DETECTED IN THE CABIN.  MOC WAS NOTIFIED AND THEY ADVISED THAT THE IFE SYSTEM BE SHUTDOWN. CREW COMPLIED AND THE ODOR DISSIPATED.  RAN RANDOM STATIC TEST 45 MINS AND PHYSICAL CHECK OF THE SVDU`S, CHECKED SERVICEABLE.
